# SDR SIMA20130211005

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 26,680 hours, 24,168 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: M8372376R1831N
- Condition: Unserviceable
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3866 THE CREW REPORTED THAT DURING CRUISE FLIGHT LEVEL 360 A BRAKE LIGHT CAME ON AND REMAINED ON TO THE GATE.  THE CREW DECLARED AN EMERGENCY.  THE FLIGHT AND LANDING WERE NORMAL.  NO MALFUNCTION NOTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ELECTRICAL CONNECTOR P0799 IAW EMB 140 STANDARD WIRING PRACTICES MANUAL  20-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
